# SDR 2015FA0000330

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: General aviation
- Aircraft: N514AF
- Make and model: Emb EMB-500
- Aircraft serial: 50000039
- Aircraft time: 1,134 hours, 1,099 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Vertical Stab
- Part time: 1,134 hours, 1,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HORIZONTAL STABILIZER ATTACHMENT TO THE VERTICAL STABILIZER, FOUND THE 4 BARREL NUTS FOR THE FWD 4 ATTACH BOLTS WERE INSTALLED UPSIDE DOWN IN THE FITTING HOLES IN THE VERTICAL STABILIZER FITTING.  THIS CAUSED DAMAGE TO THE FITTING FROM CONTACT WITH THE IMPROPERLY INSTALLED NUTS, AND A LOSS OF BOLT TORQUE.
